# SDR ASOA200901300

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 14,391 hours, 12,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR FROM PACKS ON TAKEOFF.  FLT 5578.
